Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal

Posted by stjames on September 8, 2000, at 22:06:06

In reply to Re: withdrawal, posted by Enoch on September 8, 2000, at 14:10:50

Hi,
I guess I'm the worst case scenario that everyone is afraid to mention.
I quit effexor completely after three weeks of weaning down from 150 mg. Four days into it I had what the docs are referring to as a manic episode and had to be put on ativan just to stop me from endangering myself or others. I haven't worked in three days and the symptoms don't seem to show any signs of letting up. If it wasn't for the ativan, my keyboard would be stained with tears right now. Agony, woe, pain, blah blah blah.
I know that I'm pretty rare, but it seems like the makers of effexor and all these other meds should have spent some time researching the effects of withdrawl from their medications, rather than making us do it for them. They've made quite a bit of money off of us for some time now. Maybe they should use a little of it now to research the effect of the meds they put on the market. I know, soapboxing, but I'm a little manic right now, so forgive.


James here....

have you tried a few doses of Prozac ? Seems to work
for many.

james


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stjames thread:13781
URL: http://www.dr-bob.org/babble/20000905/msgs/44490.html